# SDR HEEA082564

- Difficulty date: December 6, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bearing
- Condition: Rough
- Location: Tach Generator
- Component: Tach Generator
- Component part number: AG44A202
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  BALL BEARING ROUGH. REPAIRED AND REPLACED BALL BEARING.
